# SDR YENA2022091400918

- Difficulty date: September 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,512 hours, 892 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Part number: VFT300B00
- Part serial: 042608784
- Condition: Failed
- Location: 22hq
- Part time: 4,576 hours, 904 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. (ETOPS) 'PIREP: AVIONICS VENT FAULT ( SKIN AIR OUTLET VALVE (AVIONICS)); REPLACED SKIN AIR OUTLET VALVE REF AMM 21-26-53. MX-4 UPDATED, PLACARD REMOVED. ' (SUPPLEMENTAL INFORMATION ADDED)
